MAUDE Adverse Event Report: HOLOGIC, INC AFFIRM PRONE BIOPSY SYSTEM, 3D; BREAST BIOPSY SYSTEM

HOLOGIC, INC AFFIRM PRONE BIOPSY SYSTEM, 3D; BREAST BIOPSY SYSTEM
Model Number PBX-SYS-AFFIRM-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Radiation Exposure, Unintended (3164)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of today the investigation is in process and a follow up will be filed as needed.
 
Event or Problem Description
It was reported that the stage arm brake was not working.Additional information noted that due to this issue the needle moved in the patient breast.No injury reported.Additional images were required to complete the procedure resulting in additional radiation.A field engineer was dispatched to the site.
 
Event or Problem Description
After the system was rebooted it was working as intended.

Brand Name
AFFIRM PRONE BIOPSY SYSTEM, 3D
Common Device Name
BREAST BIOPSY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key9683753
Report Number1220984-2020-00018
Device Sequence Number2535440
Product Code IZH
UDI-Device Identifier15420045506510
UDI-Public(01)15420045506510
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153486
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPBX-SYS-AFFIRM-3D
Device Catalogue NumberPBX-SYS-AFFIRM-3D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1